Advertisement

Approximate Controllability of Semi-Linear Neutral Integro-Differential Equations with Nonlocal Conditions

  • Hai Huang
  • Xianlong FuEmail author
Article
  • 28 Downloads

Abstract

In this work, by theory of analytic semi-groups, fractional powers of operators, and resolvent operator theory, we study the approximate controllability of a semi-linear neutral integro-differential equation with nonlocal conditions. Under the assumption of controllability on the corresponding linear system, we obtain the sufficient conditions for the considered semi-linear integro-differential system. In particular, the compactness condition or Lipschitz condition for the function g in the nonlocal condition appearing in literature is not required here. An example is also provided to illustrate the application of the obtained results.

Keywords

Neutral integro-differential equation Approximate controllability Resolvent operator Fractional power operator Nonlocal condition 

Notes

Acknowledgements

We would like to thank the referees greatly for the valuable comments and suggestions to this paper.

References

  1. 1.
    Aissani K, Benchohra M, Darwish MA. Controllability of fractional order integro-differential inclusions with infinite delay. Electr J Qual Theory Diff Equ 2014;52: 1–8.MathSciNetzbMATHGoogle Scholar
  2. 2.
    Balasubramaniam P, Vembarasan V, Senthilkumar T. Approximate controllability of impulsive fractional integro-differential systems with nonlocal conditions in Hilbert space. Numer Funct Anal Optim 2014;35(2):177–97.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bashirov AE, Mahmudov NI. On concepts of controllability for linear deterministic and stochastic systems. SIAM J Contr Optim 1999;37:1808–21.CrossRefzbMATHGoogle Scholar
  4. 4.
    Byszewski L, Lakshmikantham V. Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space. Appl Anal 1991; 40:11–9.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chang J, Liu H. Existence of solutions for a class of neutral partial differential equations with nonlocal conditions in the α-norm. Nonl Anal 2009;71:3759–68.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chaoui A, Guezane-Lakoud A. Solution to an integrodifferential equation with integral condition. Appl Math Comp 2015;266:903–8.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Chen P, Abdelmonem A, Li Y. Global existence and asymptotic stability of mild solutions for stochastic evolution equations with nonlocal initial conditions. J Integral Equ Appl 2017;29(2):325–48.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Curtain R, Zwart HJ. An introduction to infinite dimensional linear systems theory. New York: Springer; 1995.CrossRefzbMATHGoogle Scholar
  9. 9.
    Dauer JP, Mahmudov NI. Approximate controllability of semi-linear functional equations in Hilbert spaces. J Math Anal Appl 2002;273:310–27.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Deng K. Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions. J Math Anal Appl 1993;179:630–7.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Dieye M, Diop MA, Ezzinbi K. Controllability for some integrodifferential equations driven by vector measure. Math Method Appl Sci 2018;77(2):343–75.zbMATHGoogle Scholar
  12. 12.
    Ding H, Xiao T, Liang J. Pseudo almost periodic solutions to integro-differential equations of heat conduction in materials with memory. Nonl Anal: RWA 2012;13(6): 2659–70.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Dorociaková B, Olach R. Existence of positive periodic solutions to nonlinear integro-differential equations. Appl Math Comp 2015;253:287–93.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Engel KJ, Nagel R, Vol. 194. One-Parameter Semigroups for linear evolution equations graduate texts in mathematics. New York: Springer; 2000.Google Scholar
  15. 15.
    Ezzinbi K, Ghnimi S. Existence and regularity of solutions for neutral partial functional integrodifferential equations. Nonl Anal 2010;11:2335–44.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Fu X, Gao Y, Zhang Y. Existence of solutions for neutral integrodifferential equations with nonlocal conditions. Taiw J Math 2012;16:1879–909.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Fu X, Huang R. Existence of solutions for neutral integro-differential equations with state-dependent delay. Appl Math Comp 2013;224:743–59.MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Grimmer R. Resolvent operator for integral equations in a Banach space. Trans Amer Math Soc 1983;273:333–49.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Grimmer R, Kappel F. Series expansions of volterra integrodifferential equations in Banach space. SIAM J Math Anal 1984;15:595–604.MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Grimmer R, Pritchard AJ. Analytic resolvent operators for integral equations in a Banach space. J Diff Equ 1983;50:234–59.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Guerra G, Shen W. Existence and stability of traveling waves for an integro-differential equation for slow erosion. J Diff Equ 2014;256:253–82.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Henríquez HR, Poblete V, Pozo JC. Mild solutions of non-autonomous second order problems with nonlocal initial conditions. J Math Anal Appl 2014;412: 1064–1083.MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Jedidi W, Simon T, Wang M. Density solutions to a class of integro-differential equations. J Math Anal Appl 2018;458(1):134–52.MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Lakhel E. Controllability of neutral stochastic functional integro-differential equations driven by fractional brownian motion. Stoch Anal Appl 2016;34(3):427–40.MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Liang J, Yang H. Controllability of fractional integro-differential evolution equations with nonlocal conditions. Appl Math Comp 2015;254:20–9.MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Lin Y, Liu JH. Semilinear integrodifferential equations with nonlocal Cauchy problem. Nonl Anal 1996;26:1023–33.MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Liu Z, Lv J, Sakthivel R. Approximate controllability of fractional functional evolution inclusions with delay in Hilbert spaces. IMA J Math Control Inf 2014;31(3): 363–83.MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Liu Z, Migórski S, Zeng S. Partial differential variational inequalities involving nonlocal boundary conditions in Banach spaces. J Diff Equ 2017;263(7):3989–4006.MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Mokkedem FZ, Fu X. Approximate controllability of semi-linear neutral integro-differential systems with finite delay. Appl Math Comp 2014;242:202–15.MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Pazy A. Semigroups of linear operators and applications to partial differential equations. New York: Springer; 1983.CrossRefzbMATHGoogle Scholar
  31. 31.
    Sadovskii BN. On a fixed point principle. Funct Anal Appl 1967;1:74–6.MathSciNetzbMATHGoogle Scholar
  32. 32.
    Sakthivel R, Ananndhi ER. Approximate controllability of impulsive differential equations with state-dependent delay. Int J Control 2010;83:387–93.MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Taheri Z, Javadi S, Babolian E. Numerical solution of stochastic fractional integro-differential equation by the spectral collocation method. J Comp Appl Math 2017; 321:336–47.MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Tai Z. Controllability of fractional impulsive neutral integrodifferential systems with a nonlocal Cauchy condition in Banach spaces. Appl Math Lett 2011;24:2158–61.MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Travis CC, Webb GF. Existence, stability and compactness in the α-norm for partial functional differential equations. Tran Amer Math Soc 1978;240:129–43.MathSciNetzbMATHGoogle Scholar
  36. 36.
    Vijayakumar V. Approximate controllability results for analytic resolvent integro-differential inclusions in Hilbert spaces. Int J Control 2018;91(1):204–14.MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Vijayakumar V. 2018. Approximate controllability results for non-densely defined fractional neutral differential inclusions with Hille-Yosida operators, Int J Control.  https://doi.org/10.1080/00207179.2018.1433331.
  38. 38.
    Vijayakumar V, Murugesu R. 2018. Controllability for a class of second-order evolution differential inclusions without compactness, Appl Anal.  https://doi.org/10.1080/00036811.2017.1422727.
  39. 39.
    Vijayakumar V, Selvakumar A, Murugesu R. Controllability for a class of fractional neutral integro-differential equations with unbounded delay. Appl Math Comp 2014;232:303–12.MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    Wang J, Ibrahim AG, O’Regan D, Zhou Y. Controllability for noninstantaneous impulsive semilinear functional differential inclusions without compactness. Indag Math 2018;29(5):1362–92.MathSciNetCrossRefzbMATHGoogle Scholar
  41. 41.
    Wu Q, Hu L, Zhang Z. Convergence and stability of balanced methods for stochastic delay integro-differential equations. Appl Math Comp 2014;237:446–60.MathSciNetCrossRefzbMATHGoogle Scholar
  42. 42.
    Yang H, Agarwal RP, Liang Y. Controllability for a class of integro-differential evolution equations involving non-local initial conditions. Int J Control 2017;90(12):2567–74.MathSciNetCrossRefzbMATHGoogle Scholar
  43. 43.
    Zhou Y, Vijayakumar V, Murugesu R. Controllability for fractional evolution inclusions without compactness. Evol Equ Control Theory 2015;4(4):507–24.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of Mathematical Sciences, Shanghai Key Laboratory of PMMPEast China Normal UniversityShanghaiPeople’s Republic of China

Personalised recommendations